MathSciNet Relay Station
MathSciNet bibliographic data
MR2198215 90C05 (52A41 52B15 90C22 90C25 90C51)
Renegar, James Hyperbolic programs, and their derivative relaxations. Found. Comput. Math. 6 (2006), no. 1, 59–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement